×

zbMATH — the first resource for mathematics

Pták function and symmetry. (English) Zbl 0926.46043
Summary: We investigate subadditivity of Pták function as a sufficient and necessary condition for symmetry in the class of involutive spectrally bounded algebras. Among others it is proved an analogue of Raikov’s criterion for complete lmc *-algebras in which the Hermitian elements have finite spectral radius.

MSC:
46K05 General theory of topological algebras with involution
46K10 Representations of topological algebras with involution
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Barnes B. A.,Algebras with the spectral expansion property, J. Math.11 (1967), 284–290. · Zbl 0148.37504
[2] Bhatt S. J., Karia D. J.,Topological algebras with C *-enveloping algebras, Proc. Indian Acad. Sci. (Math. Sci.) Vol.102 N. 3 (1992), 201–215. · Zbl 0812.46049
[3] Doran R. S., Belfi V. A.,Characterizations of C *-algebras. The Gelfand-Naimark Theorems. Marcell-Dekker, 1986. · Zbl 0597.46056
[4] Fragoulopoulou M.,An introduction to the representation theory of topological *-algebras, Schriftenreihe des Math. Intituts der Univ. Munster,48 (1988). · Zbl 0653.46058
[5] Fragoulopoulou M.,Symmetric topological *-algebras. Applications Schriftrenreihe des Math. Instituts der Univ. Müster, 3. Serie,9 (1993). · Zbl 0811.46054
[6] Mallios A.,Topological Algebras. Selected Topics, North-Holland, Amsterdam, 1986. · Zbl 0597.46046
[7] Müller V.,Normed alebras with involution, Manuscripta Math.75 no 2 (1992), 197–210. · Zbl 0781.46041
[8] Palmer T.W.,The Gel’fand-Naimark pseudo-norm on Banach *-algebras, J. London Math. Soc. (2),3 (1971), 59–66. · Zbl 0207.44304
[9] Palmer T.W.,*-Representations of U*-algebras, Indiana University Math. J. vol. 20 No.10 (1971), 929–933. · Zbl 0209.44402
[10] Palmer T.W.,Banach Algebras as and the General Theory d’Algebras, vol. I., Encyclopedia of Mathematics and its Applications, Cambridge, University Press, 1994.
[11] Palmer T.W.,The reducing ideal is a radical, Pacific J. Math. vol. 43 No.1 (1972), 207–219. · Zbl 0248.46045
[12] Pták V.,Banach algebras with involution, Manuser. Math.6 (1972), 245–290. · Zbl 0229.46054
[13] Rickart C. E.,General Theory of Banach Algebras, R. E. Krieger Publ. Co. Huntington New York, 1974. · Zbl 0275.46045
[14] Tsertos Y.,Representation and Extension of Positive Functionals on *-Algebras, Bollettino U.M.I. (7)8-B (1994), 541-SS5. · Zbl 0834.46038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.